# SDR CALA2019082601435

- Difficulty date: August 24, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 66,625 hours, 23,841 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 143A1223
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FRAME 500D, FAIL SAFE CHORD CORROSION AT S TR 24L. REFERENCE D2 CHECK NR # 99843232. REPAIRED PER ECRA 5311-02234. PER ECRA PART 1(E.
